Discussions By Condition: I cannot get a diagnosis.

My symptoms

Posted In: I cannot get a diagnosis. 6 Replies
  • Posted By: Anonymous
  • April 17, 2007
  • 00:42 PM

Hi, I was just recording my symptoms and wondered if they might seem familiar to any of you. I recently changed my diet from binging chocolate and crisps to balanced meals, and withdrew from Venlafaxine. A few of the symptoms may have shown up during that period.

Dark circles under the eyes
Slightly yellow skin
Yellow hands and especially feet
Freezing hands and feet when cool
When warm hot hands and feet with painful bulging veins, also in my arms. Red and white blotchy palms
Lightheadedness when I stand up
Wake up not feeling refreshed, sleep for around 12 hours
Running nose often and whenever I eat any food
Dry eyes with big red veins
Bad concentration, memory, motivation
Anxiety, depression
Rapid weight loss

That's all I can think of at the moment. I'm worried, but my doctor just says it is normal. :(

Thanks

Reply Flag this Discussion

6 Replies:

  • Did you have a medically diagnosed eating disorder before? How long were you on the SNRI (Venlafaxine)? Did you gradually decrease the dosage over a period of weeks, or stop the medication spontaneously? Your symptoms are similar to those experienced when patients stop seratonin-altering medications and the symptoms are usually far more intense if the dosage isn't tapered off gradually. There may also be an adjustment involving your body as it begins to process the additional nutrients with the dietairy change. Perhaps you should speak to your doctor about taking a daily multivitamin supplement.
    Anonymous 42789 Replies Flag this Response
  • Since when is yellow skin normal? I'd get a second opinion.:eek:
    egovid 11 Replies Flag this Response
  • Yellow skin can be normal if the vegetables you love and eat are yellow such as squash, yams or sweet potatoes, carrots, and etc. Scared me to death when my sons feet turned yellow but the good doctor laughed and asked me what his favorite baby food was and I said sweet potatoes and he said that was it and a lot of wome bring their children to the doctor with the same symptoms. He was right, I changed his diet although he didn't like it and the yellow went away.Stargazer
    Anonymous 42789 Replies Flag this Response
  • Yellow skin can be caused by liver problems but in this case, may be related to the change in diet. At the very least ask for a CBC (complete blood count).
    Anonymous 42789 Replies Flag this Response
  • Did you have a medically diagnosed eating disorder before? How long were you on the SNRI (Venlafaxine)? Did you gradually decrease the dosage over a period of weeks, or stop the medication spontaneously? Your symptoms are similar to those experienced when patients stop seratonin-altering medications and the symptoms are usually far more intense if the dosage isn't tapered off gradually.You don't need to tell me about the intensity of the symptoms :eek: I tapered for a few weeks and decided to stop them at one point but I couldn't bare it, I must have tapered for a good few months altogether. I think I was on it over a year and Prozac before that. I don't know why I put recently though because it was at the start of last year and the diet change was around November. I wasn't diagnosed with an eating disorder also.I'm getting blood tested for anemia, thyroid and something else now after pursuing further. :)
    Anonymous 42789 Replies Flag this Response
  • go to www.ahummingbirdsguide.com all your sx are there see how many others you have...good luck...mommy cat
    mommy cat 1654 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.